MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q* PAIN RELIEF SYSTEM WITH SOAKER* CATHETER, 400 ML,; CATHETERS

HALYARD - IRVINE ON-Q* PAIN RELIEF SYSTEM WITH SOAKER* CATHETER, 400 ML,; CATHETERS
Model Number PS6507
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 0202393875, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 06-may-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
A report was received from (b)(6) stating a catheter snapped underneath the skin during an arthroscopic shoulder decompression.There was no reported injury but a secondary surgery was scheduled to remove the catheter.Additional information received 26-apr-2017 stating that the catheter was sutured through and was broke inside of the patient.A secondary surgery was scheduled to remove the catheter.Additional information received 27-apr-2017 stating this occurred during removal of the catheter.No additional information was provided.
 
Additional Manufacturer Narrative
Device procode: bso.All information reasonably known as of 05-jul-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
CATHETERS
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6559512
Report Number2026095-2017-00080
Device Sequence Number992322
Product Code BSO
UDI-Device Identifier30680651135354
UDI-Public30680651135354
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date08/31/2018
Device Model NumberPS6507
Device Catalogue Number101365900
Device Lot Number0202393875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer06/06/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date07/05/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;